# SDR RMXA110308224142

- Difficulty date: March 9, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N497AE
- Make and model: Snias AS350B3
- Aircraft serial: 3686
- Aircraft time: 3,221 hours, 8,312 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Worn
- Location: Collective
- Part time: 3,221 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE SECOND LEG OF A MISSION, AT 16 MINUTES FROM DESTINATION (FOR REFUEL), A YELLOW "GOV" LIGHT ILLUMINATED AND REMAINED ON UNTIL SHUTDOWN.  ON RESTART, THE LIGHT DID NOT ILLUMINATE, AND DID NOT ILLUMINATE DURING THE REPOSITION TO OUR PAD, (A 6 MINUTE FLIGHT).  NOTIFIED MX WHO ADVISED ME TO PUT THE ACFT OUT OF SERVICE UNTIL REPLACEMENT PARTS ARRIVED, AND WERE INSTALLED.  VEMD FAILURE CODE 122 RESOLVES TO FAILURE OF THE COLLECTIVE ANTICIPATING POTENTIOMETER.  POTENTIOMETER WILL BE REPLACED PRIOR TO FURTHER FLIGHT.
